# SDR DALA12011110938

- Difficulty date: October 23, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD RIB BOTH FACE XOS= 580.519 AT LT WING SLAT PANEL NR 5 (LW) (AWR) REF NRC (T0 262730) RIB WAS REPLACED IAW DWG. 593763 REV: AH AND SRM 51-30-2, 51-30-8.
